Isometric immersions into the Minkowski spacetime for Lorentzian manifolds with limited regularity

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

1 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)341-365
Number of pages25
Journal / PublicationDiscrete and Continuous Dynamical Systems
Volume23
Issue number1-2
Publication statusPublished - Jan 2009
Externally publishedYes

Abstract

Assuming minimal regularity assumptions on the data, we revisit the classical problem of finding isometric immersions into the Minkowski spacetime for hypersurfaces of a Lorentzian manifold. Our approach encompasses metrics having Sobolev regularity and Riemann curvature defined in the distributional sense, only. It applies to timelike, spacelike, or null hypersurfaces with arbitrary signature that possibly changes from point to point.

Research Area(s)

  • General hypersurface, Isometric embedding, Lorentzian manifold, Minkowski spacetime